Open Access
2000/2001 Asymptotics of the Quantization Errors for Self-Similar Probabilities
S. Graf, H. Luschgy
Real Anal. Exchange 26(2): 795-810 (2000/2001).


The formulae for determining the quantization dimensions of self--similar probabilities satisfying the open set condition are proved by a new method. In addition, this method gives the exact order of convergence for the quantization errors.


Download Citation

S. Graf. H. Luschgy. "Asymptotics of the Quantization Errors for Self-Similar Probabilities." Real Anal. Exchange 26 (2) 795 - 810, 2000/2001.


Published: 2000/2001
First available in Project Euclid: 27 June 2008

zbMATH: 1029.28003
MathSciNet: MR1844394

Primary: 28A80(primary)and60E99(secondary)

Keywords: quantization , self-similar probability

Rights: Copyright © 2000 Michigan State University Press

Vol.26 • No. 2 • 2000/2001
Back to Top